Thursday, January 12, 2006

It's All A Frame Of Mind

I kicked it's ass!

Kicked what's ass?

Depression.

I was on my way down the last few days, and yesterday I allowed myself to really get down. But through the power of the mind, I am now flying high. I'm ready to party, or work out, or whatever I can do to use up some of this energy. Unfortunately, I'll be sitting at my desk jonesin' all day for some activity.

Another thing that helped - it's January in The Heartland. It should be single digit temps. Right now it's over 50 degrees, and maybe 60! Makes me wish I still had a fishing boat - I'd skip work and find some open water today.

Who needs meds? The mind is all-powerful and can work miracles. You have to know how to make it work FOR you.

And before all of you jump on and warn me about dropping my meds, I won't do that. I'm feeling better than I have in a LONG time, and these meds might be contributing to this.

16 comments:

The Queen said...

I don't know where you live Jon, but I am in Inidana, and we are in the 60's today and it is awesome. I have been outside playing with my dogs, and having a great day!!

Jon said...

If you put a tack in the middle of the US, you'd be pretty close. It clouded up later this afternoon, though.

Wish I could have been outside...

KSHIPPYCHIC said...

I am in Kansas and it is WINDY as hell and colddddddd! LUCKY PEOPLES! LOL!

Lisa said...

The full moon puts me in a great manicky mood all of the time. The warm temps here in PA were great today as well.

Maggs said...

You know, I'm on 300 of lamictal and i was just upped from 200 to 250 of zoloft. p-doc said it should hlep with the depression. we'll see...at least the highs aren't so high and the lows aren't so low anymore.

ariadneK, Ph.D. said...

I'm on 350 Lamictal and currently 150 Zoloft...I've got some weird-funky side effects right now though (CONSTANT shaking/tremors) so I'm not sure if something might change.

Jon, so you are taking your meds, or not? I couldn't tell from your post whether you quit them or not...

Jon said...

Umm - yeah...

This was an interesting post, wasn't it? Like I wasn't in a hypomanic state of mind?

At least the skid stopped.

I'm still on my meds - 100 mg Lamictal.

Hope I didn't offend anyone with this post. Thanks to all for your comments.

Mr. 12 Step said...

I've been having trouble the past few days getting depressed before I go to bed. Doesn't matter if I've had a good day or a bad day. Doesn't matter if I feel sick or healthy as a horse. I start getting tired and know it's time for bed and then I get real depressed.

Not sure what's up with that. Just started happening about 6 days ago.

Jacqui said...

Hey Jon!

I'm happy to see you're doing better today. My laptop is working again so I'm trying to catch up on my blog-reading. I forgot you were on Lamictal too. I am starting it on Sunday. The Topamax (Dopamax) was not working for me at all (more on my blog).

It's been pretty warm here in CT this week as well. The snow is melting away. It just doesn't feel like winter! I wish the damned sun would come out though!!

Jon said...

Hey Jacqui! I've been wondering about you, and hoping everything was OK.

Mr 12 step, haven't heard from you in a while, either.

I think RB might have something, I think the full moon affects us more than we think.

BiPolar Guy said...

Maybe your depression lifted after allowing yourself to get really, really down.

Often works for me.

Jon said...

bipolar guy - you're exactly right. Not to discount the effects of bipolar disorder, but I ALLOWED myself to get down, and it this particular situation I was able to bring myself back up.

I know it won't always be this simplistic, but it's amazing what a positive frame of mind and confidence can accompish.

Maggs said...

I'm glad you're feeling good! I know it's now saturday...

FDF said...

Do not take Ambien if you have narrow-angle glaucoma. Ambien may worsen this condition. Before taking this medication, tell your doctor if you have kidney disease; have liver disease

FDF said...

Do not take more of the medication than is prescribed for you. Diethylpropion is habit forming. You can become physically and psychologically dependent on the medication. Do not take more than the prescribed amount.

FDF said...

If Diflucan is stopped suddenly after several weeks of continuous use. Seizures may be a side effect of sudden discontinuation of the medication. Your doctor may recommend a gradual reduction in dose.